Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Levin, Alexander Borisovich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:542
Abstract pages:659
Full texts:252
References:84
E-mail:

http://www.mathnet.ru/eng/person22646
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/267259

Publications in Math-Net.Ru
2008
1. A. B. Levin, “Dimension polynomials of intermediate differential fields and the strength of a system of differential equations with group action”, Fundam. Prikl. Mat., 14:4 (2008),  167–180  mathnet  mathscinet; J. Math. Sci., 163:5 (2009), 554–562  scopus
1991
2. A. B. Levin, A. V. Mikhalev, “Type and dimension of finitely generated vector $G$-spaces”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1991, 4,  72–74  mathnet  mathscinet  zmath
1980
3. A. B. Levin, “Characteristic polynomials of inverse differential modules and some properties of inverse differential dimension”, Uspekhi Mat. Nauk, 35:1(211) (1980),  201–202  mathnet  mathscinet  zmath; Russian Math. Surveys, 35:1 (1980), 217–218  isi
1978
4. A. B. Levin, “Characteristic polynomials of filtered difference modules and of extensions of difference fields”, Uspekhi Mat. Nauk, 33:3(201) (1978),  177–178  mathnet  mathscinet  zmath; Russian Math. Surveys, 33:3 (1978), 165–166

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021